# SDR CA060322001

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 2720 · Rudder Control System
- Part: Housing
- Part number: C3CF1277
- Condition: Worn
- Location: Rudder Quadrant
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER QUADRANT BEARING HOUSING WAS WORN BEYOND LIMITS AT THE BEARING ATTACH POINTS/PIVOT POINT.
